# SDR Z6WR0022010

- Difficulty date: June 9, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: HZAKT
- Make and model: Boeing 777268
- Aircraft serial: 28363
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: 315W1101301
- Condition: Overheated
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing
- Component part number: 315W1295219
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 315W1101-301 INNER WALL ASSY HAS AN AREA OF DISCOLOR, POSSIBLE OVERHEAT, AT THE NR 3 COMPRESSION FITTING AND EXTENDING AFT AND TO THE UPPER EDGE.  THE TOTAL AREA IS LOCATED 35.0 INCHES FROM THE FWD EDGE TO 67.0 INCHES FROM THE FWD EDGE AND FROM THE UPPER EDGE DOWN 17.0 INCHES.  NDI RESULTS ARE AS FOLLOWS:  ULTRASONIC INSPECT PER NDT MANUAL REVEALED THE FOLLOWING, DISBONDS AND/OR DIMENSIONS.  DIMENSIONS 31"L X 15.5"W (6" AND 12" SCALES) - MAX OF SEVEN OCCURRENCES.  LOCATION INNER WALL; IML; 14.5 INCHES FROM AFT EOP; 11 INCHES FROM UPPER EOP.
